# SDR DALA2025121709197

- Difficulty date: December 17, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 63,791 hours, 27,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK FOUND SECTION OF EMERGENCY LIGHTS INOP.   T/S ISSUE TO BATTERY PACK ON POWER SUPPLY M731. R/R BATTERY PACK IAW B757 AMM 33-51, OPS CHECK OK. (7716455)
